# SDR ASOA97015

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120224
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND CORROSION ON FRAME 21 BETWEEN STRINGERS 20 LEFT AND 18 LEFT.  REPAIRS MADE IAW THE SRM AND EO 120-53-0056.  RII WAS COMPLETED SATISFACTORILY AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
